# SDR SIMA20120402009

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 19,659 hours, 17,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOR FLIGHT 2834,  THE ATTENDANT NOTICED THAT THE EMERGENCY ROW LIGHTNING WAS INSTALLED INCORRECTLY.  EMERGENCY FLOOR LIGHT INDICATIED WRONG ROW.  AIRCRAFT REMOVED FROM SERVICE.  REPOSITIONED LIGHTS IAW AMM 33-50-08.  OPS CHECKED AS PER AMM 33-50-00 .  AIRCRAFT RETURNED TO SERVICE.
